# SDR NWAA072006739

- Difficulty date: May 14, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N639US
- Make and model: Boeing 747251F
- Aircraft serial: 23887
- Aircraft time: 73,897 hours, 16,043 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACKS IN FRAME WEB BS 420 AT S15R AND S17R.  REPAIRED PER EA 67-29250 SECT I AND II SECTION III TO BE ACCOMPLISHED TO COINCIDE WITH INSPECTIONS PER SB 747-53A2265 UNTIL COMPLETION OF SECTION 41 MOD.
